# SDR WVER0608201424301

- Difficulty date: June 8, 2014
- Submitted: June 8, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N243LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15064
- Aircraft time: 11,450 hours, 11,700 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Bulkhead
- Part number: WA670304019
- Condition: Chafed
- Location: Apu Bay
- Part time: 11,450 hours, 11,700 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BAY FWD BULKHEAD IS CHAFED FWD OF APU OIL COOLER FROM LOOSE C-CLIPS.  DAMAGE APPROXIMATELY .685" LONG X .55" WIDE X .025" DEEP.
